Free Access
Issue
RAIRO-Oper. Res.
Volume 55, 2021
Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
Page(s) S271 - S288
DOI https://doi.org/10.1051/ro/2019082
Published online 09 February 2021
  • C.S. Bector, S. Chandra and J. Dutta, Principle of Optimization Theory. Narosa Publishers, India and Alpha Science Publishers (2004). [Google Scholar]
  • D.P. Bertsekas, Nonlinear Programming. Athena Scientific Publishers (1999). [Google Scholar]
  • D.P. Bertsekas and A.E. Ozdaglar, Pseudonormality and Lagrange multiplier theory for constrained optimization. J. Optim. Theory App. 114 (2002) 287–343. [Google Scholar]
  • D.P. Bertsekas, A. Nedić and A.E. Ozdaglar, Convex Analysis and Optimization. Athena Scientific, Belmont, MA (2003). [Google Scholar]
  • F.H. Clarke, A new approach to Lagrange multipliers. Math. Oper. Res. 1 (1976) 165–174. [Google Scholar]
  • F.H. Clarke, Optimization and Nonsmooth Analysis. Wiley Interscience (1983); reprinted as Vol. 5 of Classics Appl. Math. SIAM J. Optim., Philadelphia, PA (1990). [Google Scholar]
  • V.F. Demyanov, Convexification and Concavification of Positively Homogeneous Functions by the Same Family of Linear Functions. Technical Report, University of Pisa (1994) 1–11. [Google Scholar]
  • J. Dutta, Generalized derivatives and nonsmooth optimization, a finite dimensional tour. Soc. Estadística Invest. Oper. 13 (2005) 185–314. [Google Scholar]
  • J. Dutta and S. Chandra, Convexifactors, generalized convexity and optimality conditions. J. Optim. Theory App. 113 (2002) 41–64. [Google Scholar]
  • R. Henrion, A. Jourani and J. Outrata, On the calmness of a class of multifunctions. SIAM J. Optim. 13 (2002) 603–618. [Google Scholar]
  • M.R. Hestenes, Optimization Theory: The Finite Dimensional Case. Wiley, New York, NY (1975). [Google Scholar]
  • A.D. Ioffe, Approximate subdifferentials and applications II. Mathematika 33 (1986) 111–128. [Google Scholar]
  • V. Jeyakumar and D.T. Luc, Nonsmooth calculus, minimality, and monotonicity of convexificators. J. Optim. Theory App. 101 (1999) 599–621. [Google Scholar]
  • F. John, Extremum problems with inequalities as side constraints. In: Studies and Essays. Courant Anniversary Volume. Wiley (interscience) (1948) 187–204. [Google Scholar]
  • A. Jourani, Constraint qualification and Lagrange multipliers in nondifferentiable programming problems. J. Optim. Theory App. 81 (1994) 533–548. [Google Scholar]
  • X.F. Li and J.Z. Zhang, Necessary optimality conditions in terms of convexificators in lipschitz optimization. J. Optim. Theory App. 131 (2006) 429–452. [Google Scholar]
  • O.L. Mangasarian and S. Fromovitz, The Fritz john necessary optimality conditions in the presence of equality and inequality constraints. J. Math. Anal. Appl. 17 (1967) 37–47. [Google Scholar]
  • E.J. McShane, The Lagrange multiplier rule. Am. Math. Monthly. 80 (1973) 922–925. [Google Scholar]
  • P. Michel and J.P. Penot, A generalized derivative for calm and stable functions. Differ. Integral Equ. 5 (1992) 433–454. [Google Scholar]
  • B.S. Mordukhovich, Metric approximation and necessary optimality condition for general classes of nonsmooth extremal problems. Sov. Math. Dokl. 22 (1980) 526–530. [Google Scholar]
  • B.S. Mordukhovich, Variational Analysis and Generalized Differentiation I: Basic Theory. Springer, New York (2006). [Google Scholar]
  • B.S. Mordukhovich and Y. Shao, On non-convex subdifferential calculus in Banach spaces. J. Convex Anal. 2 (1995) 211–228. [Google Scholar]
  • B.S. Mordukhovich, N.M. Nam and N.D. Yen, Fréchet subdifferential calculus and optimality conditions in nondifferentiable programming. Optimization 55 (2006) 685–708. [Google Scholar]
  • A.E. Ozdaglar and D.P. Bertsekas, The relation between pseudonormality and quasiregularity in constrained optimization. Optim. Methods Softw. 19 (2004) 493–506. [Google Scholar]
  • J.S. Treiman, The Linear nonconvex generalized gradient and Lagrange multipliers. SIAM J. Optim. 5 (1995) 670–680. [Google Scholar]
  • X. Wang and V. Jeyakumar, A sharp langrage multiplier rule for nonsmooth mathematical programming problems involving equality constraints. SIAM J. Optim. 10 (2000) 1136–1148. [Google Scholar]
  • J.J. Ye and J. Zhang, Enhanced Karush–Kuhn–Tucker condition and weaker constraint qualifications. Math. Program. Ser. B 139 (2013) 353–381. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.